# SDR CALA9600851

- Difficulty date: June 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N69826
- Make and model: Doug DC-9-82
- Aircraft serial: 49486
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29984109
- Condition: Low Pressure
- Location: Tailcone
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT TAILCONE SLIDE BOTTLE PRESSURE LOW.  THE TAILCONE SLIDE WAS REMOVED AND REPLACED IAW MM 25-62-02.
